Gamma delta T lymphocytes in human periodontal disease tissue.

Gemmell E. and Seymour G.J. (1995) Gamma delta T lymphocytes in human periodontal disease tissue.. Journal of periodontology, 66 9: 780-785.

Author Gemmell E.
Seymour G.J.
Title Gamma delta T lymphocytes in human periodontal disease tissue.
Journal name Journal of periodontology   Check publisher's open access policy
ISSN 0022-3492
Publication date 1995-01-01
Sub-type Article (original research)
Volume 66
Issue 9
Start page 780
End page 785
Total pages 6
Subject 3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:24:25 EST by System User